Estimating dynamic equilibrium economies: linear versus nonlinear likelihood
Article first published online: 19 DEC 2005
Copyright © 2005 John Wiley & Sons, Ltd.
Journal of Applied Econometrics
Volume 20, Issue 7, pages 891–910, December 2005
How to Cite
Fernández-Villaverde, J. and Rubio-Ramírez, J. F. (2005), Estimating dynamic equilibrium economies: linear versus nonlinear likelihood. J. Appl. Econ., 20: 891–910. doi: 10.1002/jae.814
- Issue published online: 19 DEC 2005
- Article first published online: 19 DEC 2005
- Manuscript Revised: 24 JUN 2004
- Manuscript Received: 20 JAN 2004
The JAE Data Archive directory is available at http://qed.econ.queensu.ca/jae/datasets/fernandez003/ .
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.